# SDR AWXA200600147

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,045 hours, 26,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113N161411
- Condition: Separated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A VIBRATION AND NOISE.  DISCOVERED THE LT WING TO FLAP FAIRING CAME OFF IN FLIGHT.  CREW DECLARED EMERGENCY AND LANDED IN TPA.  MAINTENANCE INSTALLED TEMP.  REPLACEMENT PANEL AND MAINTENANCE FERRIED TO PHX.  AIRCRAFT IS STILL OTS.  TEMPORARY PANEL WAS INSTALLED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 19-5750-06028-ES1A AND MONITOR WAS INSTALLED TO REPLACE THE TEMP PANEL AND INSTALL PERMANENT PANEL.   ON FEB 01 06 NEW PANEL WAS INSTALLED IAW BOEING 757-200 DRAWING 113N1610 AND MONITOR WAS CLEARED
